# SDR DL757962212

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen  Hose
- Condition: Leaking
- Location: Rt Cockpit
- Component: MC1025104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER OXYGEN MASK HEADSET HOSE LEAKED AND DID NOT INFLATE.
